zbMATH — the first resource for mathematics

Hodge theory of the middle convolution. (English) Zbl 1307.14015
Publ. Res. Inst. Math. Sci. 49, No. 4, 761-800 (2013); erratum ibid. 54, No. 2, 427-431 (2018).
For a given irreducible local system on the punctured projective line the Katz algorithm provides a criterion for testing whether this local system is physically rigid. The algorithm (in case of a positive answer) terminates with a rank-one local system. This procedure applies successively tensor product with a rank-one local system and a middle convolution with a Kummer local system. The authors compute the behaviour of Hodge data under tensor product with a unitary rank-one local system and middle convolution with a Kummer unitary rank-one local system for an irreducible variation of a polarized complex Hodge structure on a punctured complex affine line.

14D07 Variation of Hodge structures (algebro-geometric aspects)
32G20 Period matrices, variation of Hodge structure; degenerations
32S40 Monodromy; relations with differential equations and \(D\)-modules (complex-analytic aspects)
34M99 Ordinary differential equations in the complex domain
Full Text: DOI arXiv
[1] D. Arinkin, Rigid irregular connections on 1 P , Compos. Math. 146 (2010), 1323-1338. · Zbl 1200.14035 · doi:10.1112/S0010437X09004680 · arxiv:0808.0742
[2] T. Barnet-Lamb, T. Gee, D. Geraghty, and R. Taylor, Potential automorphy and change of weight, Ann. of Math., to appear; · Zbl 1310.11060 · doi:10.4007/annals.2014.179.2.3 · arxiv:1010.2561
[3] S. Bloch and H. Esnault, Local Fourier transforms and rigidity for D-modules, Asian Math. J. 8 (2004), 587-606. · Zbl 1082.14506 · doi:10.4310/AJM.2004.v8.n4.a16
[4] P. Deligne, Un théor‘ eme de finitude pour la monodromie, in Discrete groups in geometry and analysis (New Haven, 1984), Progr. Math. 67, Birkhäuser Boston, Boston, MA, 1987, 1-19. · Zbl 0656.14010
[5] P. Deligne and G. D. Mostow, Monodromy of hypergeometric functions and nonlattice integral monodromy, Publ. Math. Inst. Hautes Études Sci. 63 (1986), 5-89. · Zbl 0615.22008 · doi:10.1007/BF02831622 · numdam:PMIHES_1986__63__5_0 · eudml:104012
[6] J. Denef and F. Loeser, Motivic exponential integrals and a motivic Thom-Sebastiani the- orem, Duke Math. J. 99 (1999), 285-309. · Zbl 0966.14015 · doi:10.1215/S0012-7094-99-09910-6 · arxiv:math/9803048
[7] M. Dettweiler and S. Reiter, Rigid local systems and motives of type G2 (with an appendix by M. Dettweiler and N. Katz), Compos. Math. 146 (2010), 929-963. · Zbl 1194.14036 · doi:10.1112/S0010437X10004641 · arxiv:math/0605382
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.